# SDR HALA2022042000095

- Difficulty date: April 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 30,163 hours, 70,552 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Fault Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - PSEU FAULT MESSAGE ON CLIMB OUT // REPLACED NLG LOCKED PROXIMITY SENSOR ASSY PER AMM 32-61-03-400-804. OPS CHK OK PER AMM 32-61-00-820-802. (FAULT CODE 326083)
